# SDR DALA2024032503749

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,508 hours, 31,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LIGHT STAYS ILLUMINATED WHEN DOOR IS DISARMED. CORRECTIVE ACTION: R/R 2R DOOR AFT FLOOR MOUNTED GIRT BAR PROX SENSOR PER B757 AMM 25-66. CHECKS GOOD.
